# SDR ASAA2017112022643

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,090 hours, 11,683 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005388
- Condition: Inoperative
- Location: Nr 1
- Part time: 30,223 hours, 12,078 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR INOPERATIVE.  ACFT GROUNDED.  REMOVED & THE NR 1 IDG IAW AMM 24-11-11. OPS TESTED GOOD. LEAK CHECKED GOOD.
